MathSciNet Relay Station
MathSciNet bibliographic data
MR1112484 58F11 (58F20)
Alsedà, Lluís; Mañosas, Francesc; Szlenk, Wiesław A characterization of the uniquely ergodic endomorphisms of the circle. Proc. Amer. Math. Soc. 117 (1993), no. 3, 711–714.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement